# SDR CA990330063

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) FLAME OBSERVED COMING FROM APU EXHAUST DUCT, NO INDICATION IN COCKPIT.  GROUND CREW ACTIVATED REMOTE FIRE EXTINQUISHER SWITCH, DISCHARGING BOTTLES.   APU AND COMPARTMENT INSPECTED WITH NO EVIDENCE OF FIRE OR DAMAGE.  BOTTLES REPLACED AND AIRCRAFT RETURNED TO SERVICE.
